# SDR KY7A2024122000320

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N571KL
- Make and model: Frchld SA227DC
- Aircraft serial: AC571
- Aircraft time: 40,893 hours, 59,382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REPLACED AN FITTING AT NOSE ACTUATOR SOFT LINE.
